| Catalog Number |
MWF601S |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon inspection of the instrument tray at the warehouse, blood and/or bone residue was found inside an instrument.
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was not confirmed on the returned device.The device inspection revealed the following: visual inspection.The received device shows no presence of any bio matter on to the surface and/or into the grooves of stem.However, the device is extensively used as evident by wear, scratches, discoloration and faded laser markings.Overall damage indicates heavy and rough usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material manufacturing or design related problems were found during the investigation.Based on investigation the reported issue is not confirmed.However further use of the device is not recommended as device is worn out due to extensive usage.A scope of improvement is in progress to prevent the recurrence of the event.If more information is provided, the case will be reassessed.
Additional Manufacturer Narrative
Correction: fda registration number 3000931034 - te (mtbonnot).D3.Manufacturer entity.G1.Manufacturing site.
Event or Problem Description